Volume 114, Issue 1 – July 1981

The trace formula in invariant form

Pages 1-74 by James Arthur

Compact ergodic groups of automorphisms

Pages 75-86 by Raphael J. Høegh-Krohn, Magnus B. Landstad, Erling Størmer

Abelian varieties with complex multiplication and representations of the Weil groups

Pages 87-102 by Hiroyuki Yoshida

Biholomorphic mappings and the $\overline\partial$-problem

Pages 103-113 by Steven R. Bell

Weak type $L^1$ estimates for maximal functions on non-compact symmetric spaces

Pages 115-126 by Jan-Olov Strömberg

On certain zeta functions attached to two Hilbert modular forms. I. The case of Hecke characters

Pages 127-164 by Goro Shimura

A defect relation for quasimeromorphic mapings

Pages 165-191 by Seppo Rickman